# SDR ASAA2025112162749

- Difficulty date: November 21, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A251017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT BAFFLE CRACKED BS 500 - 500A. GROUNDED - YES. REMOVED BAFFLE AT FWD CARGO BS 500-500A LT, RECEIVED BAFFLEP/N: 143A7510-17, P.O.# 1137749.1, LOCATD, DRILLED AND INSTALLED IAW  DWG 143A7505, ID 0014, REV A. AND SRM 51-40-02.
